# SDR DALA2016103107974

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 75,384 hours, 30,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HOUSING FOUND LOOSE AND REINSTALLED.  SYSTEM OPS NORMAL.
